# SDR CA150817010

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 21,652 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT BEING USED FOR MEDICAL EVACUATION PURPOSE.  DURING FLIGHT PILOT NOTED NR 1 ENGINE TORQUE, FUEL FLOW AND NH FLUCTUATIONS.  PILOT DECIDED TO CARRY OUT A FLIGHT DIVERSION AND COMPLETED UNEVENTFUL LANDING AT AIRPORT. THE FLUCTUATIONS WERE NOT REPRODUCIBLE DURING GROUND RUNS.
